MathSciNet Relay Station
MathSciNet bibliographic data
MR1233333 (94h:05096) 05E15 (05E10 13F50 20C30)
Woodcock, David J. Straightening codeterminants. J. Pure Appl. Algebra 88 (1993), no. 1-3, 317–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement